By Topic

An analysis of the machine interference model

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

The asymptotic properties of the machine interference model were described in this paper. When the properties of the system were appropriately normalized and represented in terms of the variable w (=nu/v), the size dependencies of these properties were of order 1/n in regions of the most interest, that is, w < 1. Furthermore, the model displayed a functionally different behavior in the region w ≥ 1. The region around w = 1 was described as an unstable region in which an equivalent simulation model could be expected to stabilize slowly and probably give results different from the mathematical model. The asymptotic formulas are simple in form and quite accurate, and they allow the performance of queuing analysis with very little effort. In the last section of the paper, the solution and the properties of the generalized machine interference model were given.

Note: The Institute of Electrical and Electronics Engineers, Incorporated is distributing this Article with permission of the International Business Machines Corporation (IBM) who is the exclusive owner. The recipient of this Article may not assign, sublicense, lease, rent or otherwise transfer, reproduce, prepare derivative works, publicly display or perform, or distribute the Article.  

Published in:

IBM Systems Journal  (Volume:10 ,  Issue: 2 )